Alert archive / Georgia / Special Marine Warnings in 2002

Special Marine Warning 13, NWS Tallahassee, FL

March 31, 2002

NWS Tallahassee, FL issued this special marine warning at Mar 31, 2002, 6:26 PM EST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2002, 6:26 PM EST (23:26 UTC)
Expired
Mar 31, 2002, 8:30 PM EST
In force
2 hr
Issued by
NWS Tallahassee, FL
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special marine warning went out at Mar 31, 5:55 PM EST, 31 minutes earlier.

Area forecast discussion, Mar 31, 5:55 PM EST, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
555 PM EST SUN MAR 31 2002

QUICK UPDATE TO CLEAR OUR SE AL COUNTIES FROM SVR TSTM WATCH 67 &
LOWER POPS. UPDATED ZONES OUT SHORTLY.

.TLH...
.AL...NONE.
.GA...NONE.
.FL...FIRE WEATHER WATCH IN EFFECT MONDAY NOON TIL SUNSET INLAND.

MAJ

In the hours before

Special weather statement, Mar 31, 2:00 PM EST, 4 hours 26 minutes before
ALZ065>069-FLZ007>019-026-027-GAZ120>131-142>148-155>161-010000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EST SUN MAR 31 2002

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE
FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 700 PM EST SUNDAY
EVENING(600 PM CST SUNDAY EVENING).

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON.

IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON...
CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA...
JEFFERSON...MADISON.

IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH...
CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY...
LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN
HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES.

REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, Mar 31, 5:55 PM EST, 31 minutes before
ALZ065>069-FLZ007>019-026-027-GAZ120>131-142>148-155>161-GMZ750-770-
312325-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
555 PM EST SUN MAR 31 2002

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED
THE SEVERE THUNDERSTORM WATCH FOR THE FOLLOWING COUNTIES
IN SOUTHEAST ALABAMA...

COFFEE...GENEVA...DALE...HENRY...AND HOUSTON.

THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM EST (6 PM
CST) FOR THE FOLLOWING COUNTIES:

IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON...
CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA...
JEFFERSON...MADISON.

IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH...
CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY...
LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN
HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES.

REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:09 PM ESTSevere Thunderstorm WarningTAEWorth3 hr
Mar 31, 4:50 PM ESTSpecial Marine WarningTAE115 min
Mar 31, 5:06 PM ESTSevere Thunderstorm WarningTAEEarly84 min
Mar 31, 5:58 PM ESTSevere Thunderstorm WarningTAEDougherty, Lee32 min
Mar 31, 6:02 PM ESTSevere Thunderstorm WarningTAEBaker, Mitchell28 min
Mar 31, 6:07 PM ESTSevere Thunderstorm WarningTAEGrady53 min
Mar 31, 6:10 PM ESTSevere Thunderstorm WarningTAEGrady50 min
Mar 31, 6:24 PM ESTSevere Thunderstorm WarningTAEWorth66 min
Mar 31, 6:34 PM ESTSevere Thunderstorm WarningTAEMitchell70 hr
Mar 31, 6:59 PM ESTSevere Thunderstorm WarningTAEColquitt70 hr
Mar 31, 4:34 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton101 min
Mar 31, 2:46 PM ESTSevere Thunderstorm WarningTAEHenry, Houston2 hr

Nearby

Special Marine Warnings in Georgia, 2002Every special marine warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.